# SDR ASAA1047633

- Difficulty date: February 25, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 034053001037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 520 LBL 50 SEAT TRACK IS CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW B737 SRM 51 40 02 PG 4 AND EA 400 53EA 03126 REV NEW.
